# SDR SWAA2021031147521

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303.9 FRAME HAS CORR. AT THE 2EA LOWER FASTENERS COMMON TO THE FWD ENTRY DOOR Z - ANGLE / REMOVED AND REPLACED Z ANGLE PER SRM 51-10-02SEE SA-M 326: A1304116
